MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PUNCH, WIDEBITER, 3.4 MM STRAIGHT; MANUAL INSTR, GENERAL SURGICAL
Model Number PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation and therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.
 
Event or Problem Description
It was reported that the ar-12040 punch broke during a procedure.No further information was provided.

Brand Name
PUNCH, WIDEBITER, 3.4 MM STRAIGHT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19321399
Report Number1220246-2024-03319
Device Sequence Number7668900
Product Code NBH
UDI-Device Identifier00888867004016
UDI-Public00888867004016
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, WIDEBITER, 3.4 MM STRAIGHT
Device Catalogue NumberAR-12040
Device Lot Number48774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown